9 doctors weighed in:
I got my wound debrided on monday, silversorb has been applied to aid in moist wound healing, since tues, theres a black spot over the skin near wound?
9 doctors weighed in

Dr. Tara Passow
Dermatology
4 doctors agree
In brief: Hard to say
A black spot could mean the skin is dead in that area and there could be some type of infection there.
However, it could be a spot where a little blob of silver oxidized and wouldn't be serious. You might be able to tell more by very gently trying to wash the area. If it comes right off, and the skin looks normal underneath, no worries.

In brief: Hard to say
A black spot could mean the skin is dead in that area and there could be some type of infection there.
However, it could be a spot where a little blob of silver oxidized and wouldn't be serious. You might be able to tell more by very gently trying to wash the area. If it comes right off, and the skin looks normal underneath, no worries.
Dr. Tara Passow
Dr. Tara Passow
Thank
Dr. Rafael Lugo
Surgery
2 doctors agree
In brief: Normal
Hello, this is a normal occurrence.
Since the substance used contains silver, the skin has been temporarily tattooed by the silver, but it will eventually fade and dissapear.

In brief: Normal
Hello, this is a normal occurrence.
Since the substance used contains silver, the skin has been temporarily tattooed by the silver, but it will eventually fade and dissapear.
Dr. Rafael Lugo
Dr. Rafael Lugo
Thank
Dr. Khurram Khan
Wound care
1 doctor agrees
In brief: Silver staining skin
Most likely the silver leaked out on to the skin turning it a different color but always best to be safe and have it checked out by your doctor.

In brief: Silver staining skin
Most likely the silver leaked out on to the skin turning it a different color but always best to be safe and have it checked out by your doctor.
Dr. Khurram Khan
Dr. Khurram Khan
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
27 years in practice
3M people helped
Continue
108,000 doctors available
Read more answers from doctors